# SDR ASAA2022111640793

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 55,844 hours, 19,416 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AA
- Part serial: 0595835
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 55,848 hours, 19,421 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE AUTO PRESS LIGHT ILLUMINATED DUE TO HIGH CABIN RATE OF CLIMB. GROUNDED - YES. AIR TURNBACK -- REVERSED CONFIGURATION CHANGE, NO FAULTS NOTED ON #1 & #2CPC. DUE TO #1 CPC ON MEL REMOVED AND REPLACED #2 CPC, OPS CHECK GOOD IAW B737-800 AMM 21-31-01, REAPPLIED CONFIGURATION CHANGE NR 1 CPC MEL 21-14C  61612 PER TECH SERVICES #1 CPC REQUIRES REPLACEMENT. REPLACED CPC#1 REF AMM 21-31-01, CPC#2 SHOWED CABIN PRESSURE CONTROL FAULT. REPLACED CABIN PRESSURE CONTROL PANEL REF AMM 21-31-02 RESET CP #1 C/B BOTH CPC OPS TEST PASS. MANUAL MODE SYSTEM ALSO PASSES REF AMM 21-31-00.
